# SDR 04FDEA00476

- Difficulty date: February 20, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727-200
- Aircraft serial: 21328
- Aircraft time: 66,899 hours, 41,466 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 27L, STA 508, AROUND FASTENER, FWD CARGO BAY.  REMOVED CORROSION ON STR 27L  BS 508  AREA OF 1X1X.020  ORIG. 040.  FOUND TO BE OUT   OF   LIMITS.  CUT OUT DAMAGED SECTION OF STRINGER BS 490 - BS 510.  FABRICATED, ALODINED,   PRIMED, PAINTED AND INSTALLED REPAIR PARTS IAW SRM 53-10-1 AND 53-10-3  FIG 1.
